MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 e601 module is (b)(6).The troponin t stat assay orders were reviewed and the customer confirmed that they have a separate sample id number for all troponin t stat assay orders.The customer reviewed the test order for the reported patient sample id and noted that it should only have had a comprehensive test with no troponin t stat order and the troponin t stat order should have been on another sample id number.The customer stated that they believed the troponin t stat was manually ordered for the reported patient sample and that a dilution of 1:10 was ordered by mistake.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable elecsys troponin t g5 stat result from one patient sample tested on the cobas 6000 e601 module.The questionable result was not reported outside of the laboratory.The reporter stated that they did not intentionally run a dilution, but the result showed a ratio of 10.The initial result was deemed high prompting the rerun of the patient sample.The initial result from the other module was 36.46 ng /l.The first repeat result from the module was 94.85 ng /l.The second repeat result from the other module was 35.47 ng/l.The third repeat result from the other module was 34.77 ng/l.The result of 36 ng/l was deemed correct.
 
Additional Manufacturer Narrative
The investigation reviewed the qc recovery; the qc recovery was within -2 standard deviations (sd) and is within specifications.There was no indication of a performance issue with the reagent.The field applications specialist inspected the event and determined that the event was caused by the customer's manual ordering of the patient sample with a completed troponin t stat result; the customer also accidentally ran the patient sample and was unaware that there was an assigned dilution.The customer was advised to rerun the patient sample and a correct result was obtained.The investigation determined the event was due to the customer's product handling (manually ordered the sample with dilution when assay should not be run with a dilution).

Brand Name
ELECSYS TROPONIN T GEN 5 STAT ASSAY
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18701926
Report Number1823260-2024-00426
Device Sequence Number6194516
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number08469865160
Device Lot Number74311200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; FUROSEMIDE.; NITROGLYCERINE.
Patient Age65 YR
Patient SexFemale
Patient Weight63 KG
Patient EthnicityNon Hispanic